# SDR HNAA2012071000846

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 38,301 hours, 57,421 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  APU CAUTION LIGHT ILLUMINATED AND CHECK FIRE DETECT WARNING LIGHTS ILLUMINATED.  BOTH LIGHTS EXTINGUISHED WHEN APU PANEL WAS SELECTED OFF.   CREW NOTED BOTH DISC ARE STILL ON OUTSIDE OF AIRCRAFT TAIL.  INSPECTED APU, NO DAMAGE NOTED, FUEL VALVE VERIFIED CLOSED- PULLED AND COLLARED CIRCUIT BREAKER N8.  TROUBLESHOT AND FOUND INTERNAL FAULT IN APU FIRE BOTTLE.  R & R FIRE BOTTLE IAW WC 26-21-01I.
